Boots Pharmaceuticals Max Strength Sinus Pressure & Pain Relief Day & Night - 16 Capsules

£3.79
16 | £0.24 per 1
5151139

Boots Pharmaceuticals Max Strength Sinus Relief Day & Night Capsules for effective relief from sinus pain, headache & fever. Relieves daytime fatigue.
See details below. Always read the label.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

For the relief of the symptoms of congestion, sinusitis, colds and flu including aches and pains, sore throat, headache, blocked nose and fever during the day and night. The Day capsules will also relieve fatigue and drowsiness.

Suitable for

Adults and children of 12 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the foil is not broken before use. If it is, do not take that capsule.

Adults and children of 12 years and over: Take two Day capsules every four to six hours, if you need to and Take two Night capsules at bedtime only, at least four hours after the last Day capsule.

Don’t take more than 8 capsules in 24 hours.

Swallow each capsule whole with water. Do not chew.

Do not give to children under 12 years.

If you need more advice ask your pharmacist.

Hazards and Cautions

Do not exceed the stated dose.

If symptoms persist consult your doctor.

Contains Paracetamol.

Do not take with any other paracetamol containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.


Storage:

Do not store above 25ºC.


Keep all medicines out of the sight and reach of children.

Use by the date on the end flap of the carton.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients


This medicine does not contain a sleep aid.

Ingredients

Active ingredients:

Day Capsules: Each capsule contains Caffeine 25mg, Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg

Night Capsules: Each capsule contains Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg.

This medicine does not contain a sleep aid.

Also contains:

The Day capsules also contain: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc. The capsule shell contains gelatin and colours, which are titanium dioxide (E171), quinoline yellow (E104), patent blue V (E131), erythrosine (E127) indigo carmine (E132).

The Night capsules also contain: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc. The capsule shell contains gelatin and colours, which are titanium dioxide (E171), erythrosine (E127), indigo carmine (E132).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.